Triples, current graphs and biembeddings.
Aequationes mathematicae, Tome 24 (1982), pp. 230-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
ladder graphs, Heawood conjecture, triple systems, triangular biembeddings, genus embeddings
@article{AM2_1982__24_136938,
author = {Ian Anderson},
title = {Triples, current graphs and biembeddings.},
journal = {Aequationes mathematicae},
pages = {230--242},
year = {1982},
volume = {24},
zbl = {0519.05025},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__24_136938/}
}
Ian Anderson. Triples, current graphs and biembeddings.. Aequationes mathematicae, Tome 24 (1982), pp. 230-242. http://geodesic.mathdoc.fr/item/AM2_1982__24_136938/